# SDR REXA2022090602004

- Difficulty date: August 31, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S.693 AND F.S.708	REMOVED AND REPLACED LEFT SIDE SEAT TRACK SEGMENT
